Distributive groupoids and biassociativity.

J. Barnhardt

Aequationes mathematicae (1978)

  • Volume: 18, page 304-321
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Barnhardt, J.. "Distributive groupoids and biassociativity.." Aequationes mathematicae 18 (1978): 304-321. <http://eudml.org/doc/136787>.

author = {Barnhardt, J.},
journal = {Aequationes mathematicae},
keywords = {topological groupoid; intervals; real line; distributive groupoid},
pages = {304-321},
title = {Distributive groupoids and biassociativity.},
url = {http://eudml.org/doc/136787},
volume = {18},
year = {1978},

AU - Barnhardt, J.
TI - Distributive groupoids and biassociativity.
JO - Aequationes mathematicae
PY - 1978
VL - 18
SP - 304
EP - 321
KW - topological groupoid; intervals; real line; distributive groupoid
UR - http://eudml.org/doc/136787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.